American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Dan-Andrei Geba and Daniel da Silva. On the regularity of the $2+1$ dimensional equivariant Skyrme model. Proc. Amer. Math. Soc. 141 (2013) 2105-2115.
Abstract, references, and article information   
View Article: PDF

[2] Hideshi Yamane. Nonlinear wave equations and singular solutions. Proc. Amer. Math. Soc. 135 (2007) 3659-3667. MR 2336582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Ibrahim, M. Majdoub and N. Masmoudi. Double logarithmic inequality with a sharp constant. Proc. Amer. Math. Soc. 135 (2007) 87-97. MR 2280178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hideshi Yamane. Nonlinear Cauchy problems with small analytic data. Proc. Amer. Math. Soc. 134 (2006) 3353-3361. MR 2231920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nikolaos Bournaveas. Low regularity solutions for a class of nonlinear wave equations. Proc. Amer. Math. Soc. 133 (2005) 2721-2727. MR 2146219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gennady G. Laptev. Nonexistence results for higher--order evolution partial differential inequalities. Proc. Amer. Math. Soc. 131 (2003) 415-423. MR 1933332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zhou Shengfan. Dimension of the global attractor for damped nonlinear wave equations. Proc. Amer. Math. Soc. 127 (1999) 3623-3631. MR 1637385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yin Huicheng. The uniform existence of solutions for two-dimensional and three-dimensional semilinear wave equations with oscillatory data. Proc. Amer. Math. Soc. 127 (1999) 195-198. MR 1600098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michal Fečkan. Periodic solutions of certain abstract wave equations . Proc. Amer. Math. Soc. 123 (1995) 465-470. MR 1234625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Brian Conrey and Michael W. Smiley. Some geometric aspects of hyperbolic boundary value problems . Proc. Amer. Math. Soc. 107 (1989) 591-601. MR 975635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Philip Korman. On blow up of solutions of nonlinear evolution equations . Proc. Amer. Math. Soc. 103 (1988) 189-197. MR 938667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Arias, P. Martínez-Amores and R. Ortega. Doubly-periodic solutions of a forced semilinear wave equation . Proc. Amer. Math. Soc. 101 (1987) 503-508. MR 908657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. J. McKenna. On solutions of a nonlinear wave question when the ratio of the period to the length of the interval is irrational . Proc. Amer. Math. Soc. 93 (1985) 59-64. MR 766527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. R. Ward. A wave equation with a possibly jumping nonlinearity . Proc. Amer. Math. Soc. 92 (1984) 209-214. MR 754705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michel Willem. Density of the range of potential operators . Proc. Amer. Math. Soc. 83 (1981) 341-344. MR 624926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1